| Model Number |
DM0010FAA |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3: no conclusion can be drawn.Device was not yet returned to the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during left frontal glioma procedure, the product normally function as the internal shell stops after reaching dura of brain, but the product punctured dura of the brain and doctor managed doing duraplasty.It was also reported that procedurewas delayed for an hour and patient was exposed to anaesthesia more time.
Additional Manufacturer Narrative
H3: product analysis: evaluation could not be possible as the device is discarded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
On further follow-up it was reported that the event happened during drilling of the first hole on frontal lobe and the patient is fine after the procedure as he managed with duraplasty immediately.